# SDR AALA201711109004

- Difficulty date: October 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Part time: 46,046 hours, 29,838 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS INDICATED ON THE LT SIDE OF THE RUDDER SKIN PANEL AROUND THE NR 3 HOIST POINT, BETWEEN HINGE BEARINGS  6 AND 7.   REPAIRED THE RUDDER SKIN IAW EA 274304.
